# SDR 2008UALA02185

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,388 hours, 32,094 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 58807
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP ON FLOOR ADJACENT TO GALLEY G-7.  FOUND LIGHT INOPERATIVE.  REPLACED BURNED OUT EEL LAMP REF MM33-51-90 PG 401.  
OPS CHECKED GOOD. AC OK FOR SERVICE.
